# SDR FDEA2020080581769

- Difficulty date: July 28, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 87,960 hours, 31,943 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: AEA01613
- Condition: Cracked
- Location: Bs 1506-1510
- Part time: 87,960 hours, 31,943 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLG WHEEL WELL SIDE WALL HAS A CRACK IN THE AFT LEFT CORNER.  REPAIRED CLG WHEEL WELL SIDE WALL  CRACK IN ACCORDANCE WITH EA 8-5330-T0355551. INSTALLED REPAIR DOUBLER.
